MathSciNet Relay Station
MathSciNet bibliographic data
MR360335 05C15
Lake, John A generalization of a theorem of de Bruijn and Erdős on the chromatic number of infinite graphs. J. Combinatorial Theory Ser. B 18 (1975), 170–174.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement